# SDR SWAA2024102837059

- Difficulty date: September 12, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED STA294.5 AND RBL52 WL208.1 AT FWD GALLEY AREA 2024-572203<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1998072 ; DUE DATE : 23/JAN/25;[03] TOOL USED ON STEP 9 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[04] TOOL USED ON STEP 10 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[05] ON STEP 13: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 14 APR 25;[06] REPAIRED FLOOR BEAM STA294.5 BTW RBL 15 TO RBL 59 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. THIS REPAIR IS CATEGORY A NO FURTHER ACTION O INSPECTION REQUIRED. SEE INDIVIDUAL SIGNS OFF BELOW.;[07] REPAIRED FLOOR BEAM STA294.5 BTW RBL 15 TO RBL 59 WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16. THIS REPAIR IS CATEGORY A NO FURTHER ACTION O INSPECTION REQUIRED. RII VERIFIED
